Periodic Solutions of a Stage-Structured Plant-Hare Model with Toxin-Determined Functional Responses
Huicheng Wang,
Patricia J. Y. Wong and
Yonghui Xia
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
The purpose of this paper is to obtain some sufficient conditions for the global existence of multiple positive periodic solutions of a delayed stage-structured plant-hare model with a toxin-determined functional response. Some novel estimation techniques to construct two open subsets for a priori bounds are employed.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/357534.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/357534.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:357534
DOI: 10.1155/2014/357534
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().